Author Details
Written By
MDS (Oral Pathology & Microbiology), BDS
Reviewed By
MD (Pharmacology), MBBS
Last updated:
27 Jan 2022 | 12:30 PM (IST)

Want to know more?

Read Our Editorial Policy

Have issue with the content?

Report Problem

Park 650 Tablet

SALT COMPOSITION
Salt Synonyms
Acetaminophen
Storage
Store below 30°C

Introduction

Park 650 Tablet helps relieve pain and fever by blocking the release of certain chemical messengers responsible for fever and pain. It is used to treat headaches, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, muscle aches, and the common cold.

Park 650 Tablet may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor. It is usually best taken with food otherwise it may upset your stomach. Do not take more or use it for longer than recommended.

Side effects are rare if this medicine is used correctly but this medicine may cause stomach pain, nausea, and vomiting in some people. Consult your doctor if any of these side effects bother you or do not go away.

This medicine is widely prescribed and considered safe but is not suitable for everybody. Before taking it, let your doctor know if you have liver or kidney problems or are using blood-thinning medicines. It may affect the dose or suitability of this medicine. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine.

Uses of Park Tablet

Benefits of Park Tablet

In Pain relief

Park 650 Tablet is a common painkiller for treating aches and pains. It is widely used and rarely causes any side effects if taken properly. To get the most benefits, take it as prescribed. Do not take more or for longer than needed as that can be dangerous.

In Treatment of Fever

Park 650 Tablet is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with other medicines. Take it as prescribed by the doctor.

Side effects of Park Tablet

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Park

  • Stomach pain
  • Nausea
  • Vomiting

How to use Park Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Park 650 Tablet is to be taken with food.

How Park Tablet works

Park 650 Tablet is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Safety advice

Alcohol
UNSAFE
It is unsafe to consume alcohol with Park 650 Tablet.
Pregnancy
CONSULT YOUR DOCTOR
Park 650 Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Breast feeding
SAFE IF PRESCRIBED
Park 650 Tablet is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Driving
SAFE
Park 650 Tablet does not usually affect your ability to drive.
Kidney
CAUTION
Park 650 Tablet should be used with caution in patients with kidney disease. Dose adjustment of Park 650 Tablet may be needed. Please consult your doctor.
However, Park 650 Tablet contains paracetamol which is considered the safest painkiller for kidney disease patients.
Liver
CAUTION
Park 650 Tablet should be used with caution in patients with liver disease. Dose adjustment of Park 650 Tablet may be needed. Please consult your doctor.
However, the use of Park 650 Tablet is not recommended in patients with severe liver disease and active liver disease.

What if you forget to take Park Tablet?

If you miss a dose of Park 650 Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

All substitutes

For informational purposes only. Consult a doctor before taking any medicines.
Park 650 Tablet
₹1.27/Tablet
Algina 650 Tablet
Geno Pharmaceuticals Ltd
₹0.9/tablet
29% cheaper
Paragreat 650mg Tablet
Mankind Pharma Ltd
₹1.67/tablet
32% costlier
Parawel 650mg Tablet
Med Manor Organics Pvt Ltd
₹1.67/tablet
32% costlier
Sano-P 650 Tablet
Cascade India Pharmaceuticals
₹1.7/tablet
34% costlier
Calpol 650mg Tablet
Glaxo SmithKline Pharmaceuticals Ltd
₹1.73/tablet
36% costlier

Quick tips

  • Park 650 Tablet should be taken with food or milk to prevent upset stomach.
  • Take it as per the dose and duration prescribed by your doctor. Long-term use may lead to serious complications such as stomach bleeding and kidney problems.
  • Do not take indigestion remedies (antacids) within two hours of taking Park 650 Tablet.
  • Avoid consuming alcohol while taking this medicine as it can increase your risk of stomach problems.
  • Inform your doctor if you have liver disease as your dose may need to be adjusted.
  • The doctor may regularly monitor your kidney function, liver function, and levels of blood components if you are taking this medicine for long-term treatment.

Fact Box

Chemical Class
P-Aminophenol Derivative
Habit Forming
No
Therapeutic Class
PAIN ANALGESICS
Action Class
Analgesic & Antipyretic-PCM

Interaction with drugs

Taking Park with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Brand(s): Nimsun, Neil, Sanim
LIFE-THREATENING
Brand(s): Oxy Triactin, Sioril
LIFE-THREATENING
Brand(s): Pyregin, Alpagin, Novalgin RC
LIFE-THREATENING

Patient concerns

arrow
How to quickly remove tan caused while enjoying water park
Dr. Atula Gupta
Dermatology
Beast is do Combination Chemical Peels @ skin clinic . SkinAid Clinic GurgaonSun Protection is must. Use Sunscreen Photostable Gel SPF40 / BIODERMA Photoderm AKN Mat SPF30 before Sun Exposure.Apply Biluma Cream/ MelaGlow Rich for application once at night for 2 months.Increase water & citrus fruits intake. Tab. Limcee 500 mg once daily for 2 months.
Itching over trunk&lower limb after exposure to theme park for duration of 2month.A raised lesion with pink colour in the centre found in arms,lower abdomen.
Dr. Atula Gupta
Dermatology
Please send pictures for better diagnosis and treatment
arrow

FAQs

Q. What if I vomit after taking Park 650 Tablet?

If you vomit in less than 30 minutes after having a dose of Park 650 Tablet tablets or syrup, retake the same dose again. If you vomit after 30 minutes of a dose, you do not need to take another one until the next standard dose.

Q. When will I feel better after taking the Park 650 Tablet?

Usually, you will start feeling better after about half an hour of taking a Park 650 Tablet.

Q. How often can I take the Park 650 Tablet?

You should only take four doses of Park 650 Tablet in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Park 650 Tablet for more than 3 days without consulting a doctor first.

Q. Does Park 650 Tablet make babies sleepy?

No, Park 650 Tablet does not make babies sleepy. It is a pain-relieving medicine that is also used to control high fever.

Q. Is Park 650 Tablet safe for children?

Park 650 Tablet is considered safe for children only when used as directed by the doctor.

Q. Is Park 650 Tablet an antibiotic?

No, Park 650 Tablet is not an antibiotic. It works as a painkiller and fever-reducing medicine.

Q. Can I take Park 650 Tablet and ibuprofen together?

Ibuprofen and Park 650 Tablet are safe medicines, but both should not be used together. Consult your doctor if you are not sure.

Q. How long does a Park 650 Tablet take to work?

Park 650 Tablet takes around 30-45 min to start working and show its effects. It is advised to take this medicine for the duration suggested by the doctor. Consult your doctor if you experience any bothersome side effects.

Q. What are the serious side effects of taking an excess of the Park 650 Tablet?

Overdose of Park 650 Tablete may cause severe life-threatening liver injury. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count, and even coma. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of a suspected overdose.

Related products

Related lab tests

Want to share the information?

Disclaimer:

Tata 1mg's sole intention is to ensure that its consumers get information that is expert-reviewed, accurate and trustworthy. However, the information contained herein should NOT be used as a substitute for the advice of a qualified physician. The information provided here is for informational purposes only. This may not cover everything about particular health conditions, lab tests, medicines, all possible side effects, drug interactions, warnings, alerts, etc. Please consult your doctor and discuss all your queries related to any disease or medicine. We intend to support, not replace, the doctor-patient relationship.

References

  1. Furst DE, Ulrich RW, Varkey-Altamirano C. Nonsteroidal Anti-Inflammatory Drugs, Disease Modifying Antirheumatic Drugs, Nonopioids Analgesics, & Drugs Used in Gout. In: Katzung BG, Masters SB, Trevor AJ, editors. Basic and Clinical Pharmacology. 11th ed. New Delhi, India: Tata McGraw Hill Education Private Limited; 2009. pp. 635-36.
  2. Grosser T, Smyth E, FitzGerald GA. Anti-Inflammatory, Antipyretic, and Analgesic Agents; Pharmacotherapy of Gout. In: Brunton LL, Chabner BA, Knollmann BC, editors. Goodman & Gilman’s: The Pharmacological Basis of Therapeutics. 12th ed. New York, New York: McGraw-Hill Medical; 2011. pp. 982-84.
  3. Briggs GG, Freeman RK, editors. A Reference Guide to Fetal and Neonatal Risk: Drugs in Pregnancy and Lactation. 10th ed. Philadelphia, PA: Wolters Kluwer Health; 2015. pp. 8-12.
  4. Paracetamol/Acetaminophen. Whiddon Valley: Actavis UK Limited; 1980 [revised 23 Dec. 2016]. [Accessed 02 Apr. 2019] (online) Available from:External Link
  5. Paracetamol. County Tipperary, Ireland: Pinewood Healthcare; 2015. [Accessed 17 Jun. 2019] (online) Available from:External Link
  6. Chaves RG, Lamounier JA. Breastfeeding and maternal medications. J Pediatr (Rio J). 2004;80(5 Suppl):S189-S198. [Accessed 02 Apr. 2019] (online) Available from:External Link
  7. National Health Service. Paracetamol for children. [Accessed 17 Jun. 2019]. (online) Available from:External Link
  8. Central Drugs Standard Control Organisation (CDSCO). [Accessed 02 Apr. 2019] (online) Available from:External Link

Manufacturer/Marketer address

Plot No. 198/983, Chacharwadi Vasna, Sarkhej, Bavla Road, Nr. Claris Lifescience Ltd., Ahmedabad - 382213, Gujarat, India
Country of origin: India

19
Inclusive of all taxes
MRP23  17% OFF
15 tablets in 1 strip
SOLD OUT
Notify me
Available substitutes
Available substitutes
Same salt composition:Paracetamol (650mg)
https://res.cloudinary.com/du8msdgbj/image/upload/v1641373793/epf1dtoymcv3sbkzuspl.png
Same salt composition
https://res.cloudinary.com/du8msdgbj/image/upload/v1641373711/qkdhgo7ram1mle08cya9.png
Verified by doctors
https://res.cloudinary.com/du8msdgbj/image/upload/v1641373746/ehvn8wef9oaoewteak8d.png
Popularly bought
https://res.cloudinary.com/du8msdgbj/image/upload/v1641373558/xnv1s7snefeql2hkalfr.png
Trusted quality
Why buy substitutes from 1mg?question-mark

INDIA’S LARGEST HEALTHCARE PLATFORM

260m+
Visitors
31m+
Orders Delivered
1800+
Cities
Get the link to download App
Reliable

All products displayed on Tata 1mg are procured from verified and licensed pharmacies. All labs listed on the platform are accredited

Secure

Tata 1mg uses Secure Sockets Layer (SSL) 128-bit encryption and is Payment Card Industry Data Security Standard (PCI DSS) compliant

Affordable

Find affordable medicine substitutes, save up to 50% on health products, up to 80% off on lab tests and free doctor consultations.

India's only LegitScript and ISO/ IEC 27001 certified online healthcare platform

Know more about Tata 1mgdownArrow

Access medical and health information

Tata 1mg provides you with medical information which is curated, written and verified by experts, accurate and trustworthy. Our experts create high-quality content about medicines, diseases, lab investigations, Over-The-Counter (OTC) health products, Ayurvedic herbs/ingredients, and alternative remedies.

Order medicines online

Get free medicine home delivery in over 1800 cities across India. You can also order Ayurvedic, Homeopathic and other Over-The-Counter (OTC) health products. Your safety is our top priority. All products displayed on Tata 1mg are procured from verified and licensed pharmacies.

Book lab tests

Book any lab tests and preventive health packages from certified labs and get tested from the comfort of your home. Enjoy free home sample collection, view reports online and consult a doctor online for free.

Consult a doctor online

Got a health query? Consult doctors online from the comfort of your home for free. Chat privately with our registered medical specialists to connect directly with verified doctors. Your privacy is guaranteed.